MAUDE Adverse Event Report: COSMAN MEDICAL RF CANNULA; PROBE, RADIOFREQUENCY LESION

COSMAN MEDICAL RF CANNULA; PROBE, RADIOFREQUENCY LESION
Model Number CC101020
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Date of Event 07/18/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was discarded and will not be returned.It is indicated that the device will not be returned for evaluation; therefore a failure analysis of the complaint device could not be completed.A review of the manufacturing documentation of the device found that no anomalies or deviations potentially related to the event occurred during manufacturing.A review of the sterilization records of the device found them to be satisfactory.
 
Event or Problem Description
A report was received that two weeks after a radiofrequency procedure the patient experienced a reaction that were initially assessed to be burn marks at the puncture site.The sizes of the marks were less than 1 centimeter and were located at l3-s1.During the procedure it was noted that the physician injected 1-2 ml of trigon 400 mg/ml with saline through the cannulas.They did not use any skin preparation or dressing that could have gotten into the puncture site.The physician felt that marks were related to use of the cannula, and later assessed that he doesn¿t know the cause of the reaction but believe it could be an allergic reaction.The patient was administered a two month prescription for corticoid ointment the patient is doing fine.There is no further course of action.

Brand Name
RF CANNULA
Common Device Name
PROBE, RADIOFREQUENCY LESION
Manufacturer (Section D)
COSMAN MEDICAL
22 terry ave
burlington MA 01803
MDR Report Key7499015
Report Number3006630150-2018-01628
Device Sequence Number1718486
Product Code GXI
UDI-Device Identifier00813250012712
UDI-Public00813250012712
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K060799
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date02/20/2021
Device Model NumberCC101020
Device Lot NumberI986
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2017
Initial Report FDA Received Date05/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;